Odd perfect numbers

Jan Slowak

Mathematica Slovaca (1999)

  • Volume: 49, Issue: 3, page 253-254
  • ISSN: 0139-9918

How to cite


Slowak, Jan. "Odd perfect numbers." Mathematica Slovaca 49.3 (1999): 253-254. <http://eudml.org/doc/31657>.

author = {Slowak, Jan},
journal = {Mathematica Slovaca},
keywords = {odd perfect number; prime},
language = {eng},
number = {3},
pages = {253-254},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Odd perfect numbers},
url = {http://eudml.org/doc/31657},
volume = {49},
year = {1999},

AU - Slowak, Jan
TI - Odd perfect numbers
JO - Mathematica Slovaca
PY - 1999
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 49
IS - 3
SP - 253
EP - 254
LA - eng
KW - odd perfect number; prime
UR - http://eudml.org/doc/31657
ER -


  1. REDMOND D., Number Theory: An Introduction, Monographs Textbooks Pure Appl. Math. 201, Marcel Dekker, Inc, New York, 1996. (1996) Zbl0847.11001MR1384299

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.